# SDR UIEA2015041000224

- Difficulty date: April 4, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 88,109 hours, 16,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT FROM SEATS 44 & 54 ON RT SIDE OF ACFT ZONE E INOPERATIVE.  FOUND CONNECTOR REMOVED FROM UNDER SEAT WIRE JUNCTION.  REPAIRED & SECURED.  SYS OPERATES NORMAL.
